UPM Institutional Repository

Fractional double Laplace transform and its properties


Citation

Kilicman, Adem and Meftah, Maryam Omran (2017) Fractional double Laplace transform and its properties. AIP Conference Proceedings, 1795 (1). pp. 1-9. ISSN 0094-243X; ESSN: 1551-7616

Abstract

In this article, we introduce definition of a fractional double Laplace transform of order α, 0 < α ≤ 1, for fractional differentiable functions. Some main properties and inversion theorem of fractional double Laplace transform are established. Further, the connection between fractional double Laplace and fractional double Sumudu transforms are presented


Download File

[img]
Preview
Text
Fractional double Laplace transform and its properties .pdf

Download (65kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
DOI Number: https://doi.org/10.1063/1.4972165
Publisher: AIP Publishing
Keywords: Fractional double Laplace transform; Fractional differentiable function
Depositing User: Azhar Abdul Rahman
Date Deposited: 02 Dec 2019 09:14
Last Modified: 02 Dec 2019 09:14
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1063/1.4972165
URI: http://psasir.upm.edu.my/id/eprint/63114
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item